How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 4672
Experience:  OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now

I have been taking the combined pill Cilest for 2 months without

Customer Question

I have been taking the combined pill Cilest for 2 months without a break. For the last 11 days I have experienced bleeding, stomach pain, now some nausea & headaches too. I also feel like I constantly have trapped gas after eating and generally feel very tired. Should I go and have a check up? Is this normal?
Submitted: 4 years ago.
Category: OB GYN
Expert:  Dr. K. replied 4 years ago.
Hello and welcome to Just Answer. Is this the first time you have tried to take the Cilest continuously? Have you missed any pills?

You should be sure to do a home pregnancy test. Though pregnancy is unlikely, it should be ruled out first.

This is likely to be a side effect of the birth control pill. There is always the possibility of break through bleeding when you take the pill continuously. This becomes less likely the longer you are on the pill on a continuous basis.

If you have already bled for 11 days, then you may want to stop the pill for 7 days, have a period and restart completely. This does not place you at risk of pregnancy.

I hope this information is helpful to you.
Customer: replied 4 years ago.

thank you for replying. i took a home pregnancy test and it came back negative.


the thing that i am worried about is this dull ache in my stomach , my stomach also feels hard to the touch. thats the only way i can describe it accurately. i have never had these symptoms on.cileste before, it almost feels like i may have injured myself, so maybe i should get checked out regardless. and the beginning of this period was really full on. huge blood clots and heavy bleeding. if i had started to take cilest incorrectly, is there the slightest chance i may have miscarried? i

Expert:  Dr. K. replied 4 years ago.
Always that chance but the pregnancy test stays positive for at least about 2 weeks or so unless that value is very low.

I would still recommend taking a 7 dalys break which should help stop the bleeding. The symptoms you are having are likely related to this.
Dr. K. and other OB GYN Specialists are ready to help you
Expert:  Dr. K. replied 4 years ago.
Thank you foryour payment